Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Suffering from pain near right testicles, feeling uncomfortable. What to do?

User rating for this question
Very Good
Answered by

Practicing since : 1995
Answered : 517 Questions
it was paining for almost whole day near right testicles 3 days back and now I still feel uncomfortable.
Posted Wed, 8 Aug 2012 in Men's Health
Answered by Dr. V. Sasanka 13 minutes later
You could be having an inflammation of male reproductive organs called epididymo-orchitis. Ideally you should have an ultrasound examination of scrotum done where a colour doppler examination might pick up an increase in blood flow to the affected organs which would generally indicate active inflammation. The treatment consists of essentially anti-inflammatory drugs, analgesics, scrotal support as you have been advised earlier. The episode usually lasts for a few days, while there might be residual swelling, and discomfort of the affected side for a few more weeks.
There is a also a possibility it could have something to do with your vasectomy operation done 3 months ago, but what that pain is far more insidious, chronic ache due to surgical blockage of the vas which is what is done during vasectomy.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor